Jump to content

Went from K to Valium taper, now on titrating K and don't feel much better


[dr...]

Recommended Posts

Hi,

As some have read in different threads, I went into tolerance w/d about a year ago on 1.5mg K, and crossed over to V taper, and hit the wall at 10.5mg & updosed back to 30mgs V and then switched to 2mgs K, and just started titrating at a very slow rate.  Still feel extremely symptomatic, and still in tolerance, and wonder if it might be better to return to the Valium .  Anyone have thoughts about this.  I thought the slow titration might be easier for me, but the d/r, anxiety, throat tightness, d/p are still present, and my sleep has gotten worse.

 

thanks so much,

aryana

Link to comment
Share on other sites

If you have developed tolerance, it won't make any difference to switch back to an equivalent dose of Valium (40mg).  As you've found by going up to 2mg Klono, even an increase in dose hasn't made any difference.  In my opinion, you aren't going to feel better until you get off benzos.  You are using the gentlest method but maybe super slow is not working for you.  If you feel the same whether you decrease slowly or more quickly, I'd go with the more quickly. 
Link to comment
Share on other sites

Beeper,

 

I haven't tried to go any faster & this is confusing.  I could try going at .3ml day.  Could you please be more specific.  Thanks, Aryana

 

Guess I'm afraid of getting into the same mess as on the v taper.  I don't want to go above 5% throughout, and I don't want it to take 3 years or more to heal.  This is all so vague & hard.  I don't know what to do.

 

Can you please reply?  Thank you

Link to comment
Share on other sites

ARe you saying that you got off of 2-3 mgs Ativan in only a few months?    I looked you your signature.

 

aryana

Link to comment
Share on other sites

ARe you saying that you got off of 2-3 mgs Ativan in only a few months?    I looked you your signature.

 

aryana

 

I got off 3mg Ativan/lorazepam in 6 months, aryana.  I made larger than 10% reductions initially and then slowed down when I got to 2 mg.  I don't know if it would have been easier or harder if I had gone slower at the beginning but because I was already in tolerance withdrawal, I felt the sooner I could get off of it, the better. And suprisingly I started feeling better about 2 months into my taper.  That's why I'm suggesting that you might want to speed it up a little. You have to determine for yourself a rate that works best for you.  I think at some point the benzo just starts causing what it was suppose to treat and that's why I felt better the less of it I took and maybe that would happen to you, too. 

Link to comment
Share on other sites

×
×
  • Create New...